MAUDE Adverse Event Report: COVIDIEN SHILEY; TUBE, TRACHEAL (W/WO CONNECTOR)

COVIDIEN SHILEY; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number 86451
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 08/23/2024
Type of Reportable Event Malfunction
Event or Problem Description
Patient intubated with #7.5 endotracheal tube (ett) for respiratory failure with altered mental status at [time redacted].The ett developed a cuff leak and patient required re-intubation.

Brand Name
SHILEY
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
COVIDIEN
6135 gunbarrel ave
boulder CO 80301
MDR Report Key20333112
Report Number20333112
Device Sequence Number15478119
Product Code BTR
UDI-Device Identifier30884522000479
UDI-Public(01)30884522000479
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/28/2024
Report Date (Section F) 08/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number86451
Device Catalogue Number86451
Device Lot Number24F1151JZX
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Date Report to Manufacturer09/30/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/30/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age66 YR
Patient SexMale
Patient Weight98 KG
Date Report Sent to FDA08/28/2024